# SDR LR7A9973

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Ws 542 - 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION LT WING OWS 545 TO 562 FWD SPAR WEB DUE REPLACEMENT TO CORRECT DAMAGE FROM INCIDENT 6/27/98 AND TERMINATE REPETITIVE INSPECTION REQUIREMENT.  WEB REPLACED FROM OWS 545 TO 562 IAW SRM 583-57-30-22.  DRC-0001-SM.
